# SDR GTIA2024101438450

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 51,066 hours, 23,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND L1 & R2 DOOR ASSIST BOTTLES PRESSURE LOW-SVCD L1 & R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
